# SDR USAA010002A

- Difficulty date: January 15, 2001
- Submitted: November 7, 2001
- Operation: Air carrier
- Aircraft: N245US
- Make and model: Boeing 737201
- Aircraft serial: 22751
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Condition: Cracked
- Location: Entry Door
- Part time: 49,867 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FRAME CRACKED 3 INCHES, FORWARD ENTRY DOOR BOTTOM FRAME.  REPLACED FRAME PER SRM 51-10-1.  (M)
